# SDR REXA2014041800379

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 29,446 hours, 26,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR LAVATORY INOPERATIVE.  DEFERRED OVERHEAD EMERGENCY CEILING LEVEL LIGHT IAW MEL 33-51-11.  R & R BULB IAW AMM 33-51-16, OPERATIONS CHECKED GOOD.  MM02 UPDATED PLACARD REMOVED.
